Volume 24, Number 3, July–September 2018
|Page(s)||1107 - 1139|
|Published online||15 June 2018|
Anisotropic free-discontinuity functionals as the Γ-limit of second-order elliptic functionals
Angewandte Mathematik, Westfälische Wilhelms-Universität Münster,
a Corresponding author: email@example.com
Accepted: 17 March 2017
We provide an approximation result for free-discontinuity functionals of the form
𝓕(u) = ∫Ωf(x, u, ∇u)dx + ∫Su∩Ωθ(x, νu)d𝓗n−1, u ∈ SBV2(Ω),
where f is quadratic in the gradient-variable and θ is an arbitrary smooth Finsler metric. The approximating functionals are of Ambrosio-Tortorelli type and depend on the Hessian of the edge variable through a suitable nonhomogeneous metric ϕ.
Mathematics Subject Classification: 49J45 / 74G65 / 68U10
Key words: Γ-convergence / Ambrosio-Tortorelli approximation / anisotropic free-discontinuity functionals / Finsler metrics
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.